# SDR USAA2012022700011

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 60,912 hours, 40,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A FIRST CLASS EMERGENCY LIGHT ASSEMBLY BROKEN.  MAINTENANCE REMOVED AND REPLACED FIRST CLASS EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-12.  OPS CHECK NORMAL.
